MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number C-VH-3030
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that vh-3030 dc extension cable was not working.A new device was used to complete the procedure after a slight delay.There was no patient harm.Related to: (b)(4).
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Updated sections: b4, g3, g6, h2, h3, h6, h10.The device was returned to the factory for evaluation on 03/11/2024.An investigation was conducted on 03/14/2024.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The cord was observed to be intact, with no visual defects observed.An electrical evaluation was performed.The returned cable was connected to a reference power supply and a reference hemopro device.A pre-cautery test was conducted per the instruction for use (ifu) to test the ability of the extension cable to deliver energy.The cable and reference hemopro tool passed the pre-cautery test.It produced visible steam during several activations over a period of 10 minutes and shut off when the toggle was released.Based on the returned condition of the device and the results of the evaluation, the reported failure mode "failure to deliver energy" was not confirmed.The reported device is an oem device, therefore, a lot history review was not applicable.A lot/serial number was not provided and the specific product lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.
 
Event or Problem Description
N/a.

Brand Name
DC EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key18933201
Report Number2242352-2024-00268
Device Sequence Number11890599
Product Code GEI
UDI-Device Identifier00607567700888
UDI-Public00607567700888
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-VH-3030
Device Catalogue NumberC-VH-3030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown